# SDR 96FDEA01191

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 1 GREEN HYD PUMP INOP.  FAILURE OCCURRED IMMEDIATELY AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 GREEN SYSTEM PUMP, SHAFT AND CASE RETURN FILTER, OPS CHECK GOOD.
